Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 182, NWS Tulsa, OK

May 17, 2025LeFlore County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 17, 2025, 9:43 PM CDT for LeFlore County, Pushmataha County, Oklahoma. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2025, 9:43 PM CDT (02:43 UTC)
Expired
May 17, 2025, 10:02 PM CDT
In force
19 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1896 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

959 
WUUS54 KTSA 180243
SVRTSA
OKC079-127-180315-
/O.NEW.KTSA.SV.W.0182.250518T0243Z-250518T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
943 PM CDT Sat May 17 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Pushmataha County in southeastern Oklahoma...
  South central Le Flore County in southeastern Oklahoma...

* Until 1015 PM CDT.

* At 943 PM CDT, a severe thunderstorm was located 9 miles east of
  Nashoba, moving east at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Honobia...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3440 9508 3462 9506 3456 9476 3451 9475
      3451 9504 3450 9505 3446 9504 3439 9505
TIME...MOT...LOC 0243Z 288DEG 18KT 3449 9506 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
954 
WWUS54 KTSA 180302
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1002 PM CDT Sat May 17 2025

OKC079-127-180312-
/O.CAN.KTSA.SV.W.0182.000000T0000Z-250518T0315Z/
Pushmataha OK-Le Flore OK-
1002 PM CDT Sat May 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA AND
SOUTH CENTRAL LE FLORE COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3440 9508 3462 9506 3456 9476 3451 9475
      3451 9504 3450 9505 3446 9504 3439 9505
TIME...MOT...LOC 0300Z 288DEG 18KT 3446 9496 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 9:17 PM CDT, 26 minutes earlier. Its key messages:

  • Issued at 210 PM CDT Sat May 17 2025
  • A multi-day period of potential severe weather is in progress across eastern Oklahoma and northwest and west central Arkansas.
  • Highest confidence in high impact and widespread severe weather remains Monday into Monday night.
  • Cooler and drier weather for the middle of next week.
Area forecast discussion, May 17, 9:17 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
917 PM CDT Sat May 17 2025

...New SHORT TERM...

.KEY MESSAGES...
Issued at 210 PM CDT Sat May 17 2025

  - A multi-day period of potential severe weather is in progress
    across eastern Oklahoma and northwest and west central
    Arkansas.

  - Highest confidence in high impact and widespread severe
    weather remains Monday into Monday night.

  - Cooler and drier weather for the middle of next week.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 917 PM CDT Sat May 17 2025

Latest surface analysis indicates the warm front extends across
southeastern Oklahoma, with moist and very unstable air mass in place
along and south of the boundary. Strong to severe convection
continues across portions of southeastern Oklahoma where instability
and wind shear are currently best colocated. Latest mesoanalyses
indicate elevated instability exists northward into southern Kansas,
with most unstable CAPE exceeding 2000 j/kg. Additional convection
has developed across central and northwestern Oklahoma. Latest CAMs
indicate this activity will become more organized next few hours and
affect northeastern Oklahoma and northwestern Arkansas overnight.
This has been a fairly consistent signal in these models for several
hours. There will continue to be a risk of severe weather overnight
given the expected instability and wind shear over the area. Have
adjusted thunderstorm coverage upward overnight, especially
northeastern Oklahoma and northwestern Arkansas.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 210 PM CDT Sat May 17 2025

The severe weather threat will continue into the early part of the
upcoming work week, with potential for high impact weather both
Sunday and Monday. Much more pleasant conditions remain on deck by
the middle of the week.

Isolated to scattered thunderstorms may be ongoing Sunday at
sunrise, focused in areas north of I-40, with potential for
additional development in far northeast Oklahoma and northwest
Arkansas continuing through the morning. At least isolated severe
storm potential will exist Sunday morning given the high
instability likely to be in place. Development on Sunday afternoon
and evening will likely be tied to the warm front near the
Oklahoma/Kansas border and the dryline across western Oklahoma,
spurred on by a weak disturbance moving northeastward through the
region. The highest tornado threat locally should be in areas
northwest of I-44 near the triple point. Questions remain
regarding the amount of thunderstorm coverage late Sunday
afternoon and Sunday night with some capping evident on forecast
soundings.

Monday and into Monday night, confidence is highest in more
widespread development given the proximity of the upper level
system and upper level jet. Upper level diffluence across the
region will support potential for open warm sector development,
with additional development near the dryline in western Oklahoma.
All modes of severe weather should be expected, with the threats
continuing into early Tuesday morning. The cold front should begin
to catch up to the dryline Monday night and into Tuesday morning,
which should force any Tuesday severe weather threat into the
eastern portion of the forecast area and also earlier in the day.

Cooler and drier weather should arrive by Tuesday evening, with a
period of below normal temperatures looking likely. Low shower and
thunderstorm chances reenter the forecast late in the week in
association with disturbances in the northwest flow aloft.

&&

.AVIATION...
(00Z TAFS)
Issued at 557 PM CDT Sat May 17 2025

Showers and thunderstorms will approach KMLC the next two hours
with the potential for hail, lightning, heavy rain, strong winds,
some of these storms could be severe. These storms may move
towards KFSM the next few hours but will likely weaken as they do
so. Additional storms are expected to move through areas near and
north of I-40 in the late evening through the early overnight
hours. These storms will also be potentially severe. Then, for the
second half of the night scattered storms and rainfall will
continue in far northeast OK towards northwest AR. Yet another
round of thunderstorms, some of which may be severe, will occur
late Sunday afternoon.

Winds will generally be light at 5-15 kts with a few gusts to 20
kts out of the east or southeast through the period. However, much
stronger winds with erratic directions are expected near storms.
Ceilings will develop for eastern OK for a few hours late tonight
into Sunday morning, then probably rising just above 3 kft mid
morning. Local visibility reductions may occur in any
thunderstorms. Due to the repeated rounds of storms, each of which
affects the following, forecast confidence is lower than normal so
check back in for the latest updates.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  82  68  81 /  60  60  50  60
FSM   66  86  69  85 /  50  50  50  70
MLC   65  82  70  81 /  60  40  40  80
BVO   57  79  65  82 /  60  60  60  60
FYV   61  82  66  82 /  60  60  60  70
BYV   60  80  66  83 /  40  60  60  60
MKO   62  81  66  81 /  60  50  50  80
MIO   60  79  66  81 /  60  70  70  70
F10   62  81  68  80 /  60  50  40  70
HHW   67  82  68  81 /  60  30  30  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...69
LONG TERM....22
AVIATION...06
Hazardous weather outlook, May 17, 4:58 PM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Sat May 17 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Sat May 17 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeastern Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms have developed late this afternoon over
southeast and south central Oklahoma, and this activity will expand
into southeastern Oklahoma this evening. Very unstable air is in
place along and south of a warm front across central into
southeastern Oklahoma. This instability combined with strong wind
shear across the area will support supercells, which will have the
potential for very large hail, damaging wind gusts, and possibly
tornadoes.

Other thunderstorms are expected to develop this evening over
northern Oklahoma, and this activity is expected to spread into
parts of northeast Oklahoma. Large hail and strong winds are possible
with this activity. These storms may reach northwest Arkansas late
this evening and overnight. The severe potential may begin to drop
as these storms get into northwest Arkansas, but confidence is not
high on when this weakening will occur.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential.
MONDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...High Wind Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
The threat for severe weather increases on Sunday and increases
further on Monday. Unstable air is forecast to overspread the entire
area as a storm system approaches from the west. The degree of
forecast instability and the pattern of the winds aloft suggest the
potential for very large hail, damaging winds, and a few tornadoes on
both Sunday and Monday. On Sunday, the greater risk is expected to
be more confined to parts of northeast Oklahoma. The higher-end
potential on Monday is forecast to be over most of eastern Oklahoma
and northwest and west-central Arkansas. Severe thunderstorm chances
continue into early Tuesday as the system exits the area to the east
during the day.

Low thunderstorm chances, including a limited risk of severe weather,
are reintroduced late this week after a couple of days of fair
weather.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready for 3 days
in a row of severe weather operations, and be ready to respond to
impacts.

weather.gov/tulsa contains additional information.

69

In the hours before

Special weather statement, May 17, 7:41 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
741 PM CDT Sat May 17 2025

OKZ070-071-074-180115-
Haskell OK-Muskogee OK-McIntosh OK-
741 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL HASKELL...EASTERN
MCINTOSH AND SOUTH CENTRAL MUSKOGEE COUNTIES THROUGH 815 PM CDT...

At 740 PM CDT, Doppler radar indicated a strong thunderstorm over
Raiford, moving southwest at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Porum...                          Stidham...
Checotah...                       Lake Eufaula State Park...
Vivian...                         Onapa...
Eufaula...                        Warner...

This includes Interstate 40 in Oklahoma between mile markers 261 and
276.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3557 9537 3532 9521 3526 9545 3529 9545
      3530 9550 3528 9552 3527 9551 3525 9557
      3522 9560 3522 9561 3523 9562 3524 9560
      3525 9561 3525 9563 3523 9567 3521 9568
      3520 9571 3535 9580
TIME...MOT...LOC 0040Z 058DEG 27KT 3527 9576

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 17, 7:57 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
757 PM CDT Sat May 17 2025

OKZ073-180130-
Pittsburg OK-
757 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PITTSBURG COUNTY
THROUGH 830 PM CDT...

At 757 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms near Ashland, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kiowa...                          Blanco...
Pittsburg...                      Ashland...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3486 9609 3477 9556 3464 9559 3467 9588
      3468 9589 3468 9609
TIME...MOT...LOC 0057Z 288DEG 28KT 3475 9599

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, May 17, 8:03 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
803 PM CDT Sat May 17 2025

OKZ049-053-180145-
Choctaw OK-Pushmataha OK-
803 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA AND
CHOCTAW COUNTIES THROUGH 845 PM CDT...

At 802 PM CDT, Doppler radar indicated a developing complex of
strong thunderstorms from 4 miles west of Boswell to 15 miles south
of Hugo , moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ord...                            Rattan...
Fallon...                         Sobol...
Sawyer...                         Frogville...
Hugo Lake State Park...           Darwin...
Kellond...                        Unger...
Grant...                          Corinne...
Kent...                           Soper...
Boswell...                        Swink...
Goodland...                       Messer...
Apple...                          Speer...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3388 9554 3393 9556 3394 9560 3391 9564
      3390 9575 3387 9578 3392 9591 3395 9594
      3412 9594 3415 9598 3416 9578 3443 9578
      3414 9516 3394 9516 3396 9523 3389 9526
      3391 9527 3387 9529 3387 9539
TIME...MOT...LOC 0102Z 237DEG 34KT 3404 9592

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, May 17, 8:28 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
828 PM CDT Sat May 17 2025

OKZ073-180200-
Pittsburg OK-
828 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PITTSBURG COUNTY
THROUGH 900 PM CDT...

At 826 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Blanco, moving east at 25 mph. Other strong
thunderstorms were located along a line from 5 southwest of Ashland
to 10 miles souhteast of Blanco moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mcalester...                      Pittsburg...
Kiowa...                          Haywood...
Dow...                            Bache...
Hartshorne...                     Haileyville...
Mcalester Regional Airport...     Krebs...
Alderson...                       Blanco...
Ashland...                        Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3466 9588 3468 9589 3468 9609 3490 9609
      3496 9586 3500 9551 3463 9551
TIME...MOT...LOC 0126Z 279DEG 20KT 3481 9574

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, May 17, 8:45 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
845 PM CDT Sat May 17 2025

OKZ073-180200-
Pittsburg OK-
845 PM CDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT  THROUGH 900 PM CDT...

At 845 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
southeast of Kiowa, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

This storm will remain over mainly rural areas of .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3461 9589 3464 9588 3466 9588 3465 9576
      3459 9578 3459 9588
TIME...MOT...LOC 0145Z 244DEG 23KT 3464 9583

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:22 PM CDTSevere Thunderstorm WarningTSAPittsburg38 min
May 17, 7:41 PM CDTSpecial Weather StatementTSAMcIntosh34 min
May 17, 7:56 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg, Pushmataha49 min
May 17, 7:57 PM CDTSpecial Weather StatementTSAPittsburg33 min
May 17, 8:03 PM CDTSpecial Weather StatementTSAChoctaw42 min
May 17, 8:28 PM CDTSpecial Weather StatementTSAPittsburg32 min
May 17, 8:32 PM CDTSevere Thunderstorm WarningTSAChoctaw29 min
May 17, 8:39 PM CDTFlash Flood WarningTSAPittsburg, Pushmataha4 hr
May 17, 8:40 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha50 min
May 17, 8:45 PM CDTSpecial Weather StatementTSAAtoka15 min
May 17, 9:16 PM CDTSevere Thunderstorm WarningTSAPushmataha16 min
May 17, 9:23 PM CDTSevere Thunderstorm WarningTSAPushmataha37 min
May 17, 9:29 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee19 min
May 17, 10:09 PM CDTAreal Flood AdvisoryTSAPushmataha2 hr
May 17, 10:29 PM CDTSevere Thunderstorm WarningTSAPawnee35 min
May 17, 10:49 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
May 17, 10:52 PM CDTSpecial Weather StatementTSAOkfuskee23 min
May 17, 11:03 PM CDTSpecial Weather StatementTSALeFlore42 min
May 17, 11:11 PM CDTSpecial Weather StatementTSAPawnee49 min
May 17, 11:19 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee56 min
May 17, 11:21 PM CDTSevere Thunderstorm WarningTSAOsage54 min
May 17, 11:22 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington15 min
May 17, 11:38 PM CDTSpecial Weather StatementTSAOkmulgee37 min
May 17, 11:53 PM CDTSpecial Weather StatementTSACherokee, Muskogee37 min
May 18, 12:15 AM CDTSpecial Weather StatementTSAWashington45 min
May 18, 12:33 AM CDTSpecial Weather StatementTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah42 min
May 18, 12:38 AM CDTSpecial Weather StatementTSACreek67 min
May 18, 12:42 AM CDTSpecial Weather StatementTSANowata63 min
May 18, 1:09 AM CDTSpecial Weather StatementTSASequoyah66 min
May 18, 1:31 AM CDTSpecial Weather StatementTSATulsa44 min
May 18, 1:58 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner47 min
May 18, 2:03 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee57 min
May 18, 2:20 AM CDTSpecial Weather StatementTSACherokee40 min
May 18, 2:39 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee51 min
May 18, 2:57 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg48 min
May 18, 3:03 AM CDTSpecial Weather StatementTSAAdair, Cherokee42 min
May 18, 3:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more62 min
May 18, 3:34 AM CDTSpecial Weather StatementTSAHaskell26 min
May 18, 3:41 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg31 min
May 18, 4:04 AM CDTSpecial Weather StatementTSAHaskell, LeFlore26 min
May 18, 4:11 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah49 min
May 18, 4:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 18, 4:57 AM CDTSpecial Weather StatementTSAWashington33 min
May 18, 5:13 AM CDTSpecial Weather StatementTSALatimer32 min
May 18, 5:30 AM CDTSpecial Weather StatementTSAWashington30 min
May 18, 6:03 AM CDTSpecial Weather StatementTSAMayes, Rogers27 min
May 18, 7:05 AM CDTAreal Flood AdvisoryTSARogers, Tulsa3 hr
May 18, 7:35 AM CDTSpecial Weather StatementTSATulsa25 min
May 18, 7:55 AM CDTSpecial Weather StatementTSARogers35 min
May 18, 8:11 AM CDTSpecial Weather StatementTSADelaware34 min
May 18, 8:34 AM CDTSpecial Weather StatementTSACraig26 min
May 18, 8:37 AM CDTSpecial Weather StatementTSADelaware23 min
May 18, 9:21 AM CDTSpecial Weather StatementTSADelaware24 min
May 18, 11:03 AM CDTSpecial Weather StatementTSADelaware27 min
May 18, 11:06 AM CDTSpecial Weather StatementTSADelaware24 min
May 18, 11:11 AM CDTSpecial Weather StatementTSAWagoner34 min
May 18, 11:40 AM CDTSpecial Weather StatementTSACherokee35 min
May 18, 11:43 AM CDTSpecial Weather StatementTSASequoyah32 min
May 18, 11:56 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee23 min
May 18, 12:01 PM CDTSpecial Weather StatementTSAPawnee29 min
May 18, 12:06 PM CDTSpecial Weather StatementTSAAdair24 min
May 18, 12:10 PM CDTSevere Thunderstorm WarningTSAAdair50 min
May 18, 12:13 PM CDTSpecial Weather StatementTSADelaware32 min
May 18, 12:15 PM CDTSpecial Weather StatementTSATulsa30 min
May 18, 12:18 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington42 min
May 18, 12:29 PM CDTSevere Thunderstorm WarningTSADelaware46 min
May 18, 12:34 PM CDTSevere Thunderstorm WarningTSASequoyah41 min
May 18, 12:36 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington39 min
May 18, 12:51 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington39 min
May 18, 12:58 PM CDTSpecial Weather StatementTSAWashington32 min
May 18, 1:05 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner40 min
May 18, 1:31 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington44 min
May 18, 1:45 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers16 min
May 18, 1:55 PM CDTSevere Thunderstorm WarningTSAMayes50 min
May 18, 2:04 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers41 min
May 18, 2:21 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa39 min
May 18, 2:25 PM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Mayes65 min
May 18, 3:14 PM CDTSpecial Weather StatementTSADelaware46 min
May 18, 3:20 PM CDTSpecial Weather StatementTSACraig, Ottawa55 min
May 18, 3:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.